Vol. 7, No. 6, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Sharp constant for a $k$-plane transform inequality

Alexis Drouot

Well-posedness of the Stokes–Coriolis system in the half-space over a rough surface

Anne-Laure Dalibard and Christophe Prange

Optimal control of singular Fourier multipliers by maximal operators

Jonathan Bennett

The Hartree equation for infinitely many particles, II: Dispersion and scattering in 2D

Mathieu Lewin and Julien Sabin

On the eigenvalues of Aharonov–Bohm operators with varying poles

Virginie Bonnaillie-Noël, Benedetta Noris, Manon Nys and Susanna Terracini

On multiplicity bounds for Schrödinger eigenvalues on Riemannian surfaces

Gerasim Kokarev

Parabolic boundary Harnack principles in domains with thin Lipschitz complement

Arshak Petrosyan and Wenhui Shi